Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 78, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Oct 11, 2007, 5:16 PM EDT. It was in force for 104 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2007, 5:16 PM EDT (21:16 UTC)
- Expired
- Oct 11, 2007, 7:00 PM EDT
- In force
- 104 min
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 112116 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 516 PM EDT THU OCT 11 2007 ...EXPECT CRITICAL HUMDITIES UNTIL 7 PM... .DRY AIR BEHIND A COLD FRONT HAS DROPPED HUMDITIES TO NEAR 30 PERCENT IN NORTHERN AND EASTERN LEVY COUNTY. FLZ039-112300- /O.NEW.KTBW.FW.W.0078.071011T2116Z-071011T2300Z/ LEVY- 516 PM EDT THU OCT 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE HUMIDITY WILL INCREASE BY 7 PM. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ NOAH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Oct 11, 1:24 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Oct 11, 1:24 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 124 PM EDT THU OCT 11 2007 .SHORT TERM (TONIGHT-SAT)...THE BOUNDARY IN PLACE ACROSS THE AREA WILL CONTINUE TO PUSH SOUTH TONIGHT AND MERGE WITH THE TROUGH IN PLACE ACROSS CUBA AND THE BAHAMAS AS HIGH PRESSURE BUILDS ACROSS THE AREA FROM THE NW AND BRINGS IN SOME COOLER AND DRIER AIR. ALOFT THE MAIN UPPER TROUGH WILL CONTINUE TO MOVE EAST TO THE NORTH OF THE AREA WITH A SHORTWAVE KEEPING THE SOUTHERN PORTION OF THE TROUGH BACK ACROSS THE WEST GULF. HIGH PRESSURE WILL CONTINUE TO RIDGE ACROSS THE AREA THROUGH SATURDAY AS THE HIGH CENTER SETTLES SE TO OVER THE EAST-CENTRAL US. ALOFT THE SHORTWAVE TROUGH OVER THE GULF WILL GRADUALLY SHIFT EAST THROUGH THE PERIOD MOVING OVER THE STATE ON SATURDAY AFTERNOON. DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE PERIOD WITH THE BEST MOISTURE IN PLACE ACROSS THE SOUTH. WITH THE UPPER TROUGH MOVING OVER THE AREA SAT AND PROVIDING EXTRA ENERGY...MAY SEE A STRAY SHOWER OR TWO ACROSS THE SOUTHERN ZONES WHERE PWATS ARE EXPECTED TO BE AROUND 1.5 SO HAVE PUT A 20 PERCENT CHANCE FOR SAT AFTERNOON THERE. 10 PERCENT RAIN CHANCES CONTINUING FOR THE REST OF THE AREA THROUGH THE PERIOD. TEMPS WILL BE RATHER COOL ACROSS THE AREA EACH DAY WITH LOWS EXPECTED IN THE LOWER-MID 50S NORTH TO MID-UPPER 60S CENTRAL AND SOUTH AND HIGHS GENERALLY IN THE MID TO UPPER 80S WITH LOWER HUMIDITY. .LONG TERM (SAT NIGHT-THU)...RIDGE BUILDING OVER THE REGION AS SFC HIGH HOLDS OVER THE EASTERN SEABOARD EARLY KEEPING DRY CONDITIONS IN PLACE ON EASTERLY LOW LEVEL FLOW WITH TEMPS NEAR TO A DEGREE OR SO ABOVE NORMAL. UPPER TROF TO DAMPEN UPPER RIDGE BY MID WEEK AS SFC HIGH PUSHES INTO THE W ATLANTIC WITH MOISTURE AND TEMPS INCREASING TO ADD SLIGHT CHANCE POPS. MODELS TRY TO BRING AMPLIFIED UPPER TROF AND STRONG SFC COLD FRONT THRU THE CENTRAL U.S. LATE IN THE PERIOD WITH LOW LEVEL FLOW VEERING SE WITH ADDITIONAL MOISTURE INCREASE. && .AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE. && .MARINE...HIGH PRESSURE WILL BUILD ACROSS THE WATERS TONIGHT AND REMAIN IN PLACE THROUGH THE PERIOD AS THE HIGH CENTER SHIFTS SE THEN E NORTH OF THE REGION THROUGH TUESDAY. NIGHT TIME WINDS WILL SURGE TO NEAR SCEC SAT THROUGH MON NIGHTS BUT THEN DIMINISH A BIT EACH AFTERNOON. FOR NOW KEEPING THE AROUND 15 KNOTS WORDING BUT WILL CONTINUE TO MONITOR FOR THE WEEKEND. && .FIRE WEATHER...RATHER DRY AIR WILL REMAIN IN PLACE ACROSS THE NORTHERN ZONES FOR FRIDAY WITH HUMIDITIES FALLING TO AROUND 35 PERCENT FOR A COUPLE OF HOURS IN THE AFTERNOON. WILL CONTINUE TO HEADLINE 1-3 HOURS FOR THE NORTH. MOISTURE WILL MODERATE ENOUGH TO KEEP RHS ABOVE CRITICAL VALUES FOR SAT WITH NO OTHER CONCERNS THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 66 84 67 87 / 10 10 10 10 FMY 70 87 69 89 / 10 10 10 20 GIF 64 86 65 87 / 10 10 10 10 SRQ 66 84 65 87 / 10 10 10 10 BKV 53 83 55 85 / 10 10 10 10 SPG 69 82 68 85 / 10 10 10 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE...24 LONG TERM/AVIATION...25
Hazardous weather outlook, Oct 11, 4:28 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 428 AM EDT THU OCT 11 2007 FLZ039-042-043-048>052-055>057-060>062-065-112030- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 428 AM EDT THU OCT 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... A DRY AIRMASS WILL BRING LOWERING DEW POINTS OVER CITRUS...LEVY AND OTHER NORTHERN PORTIONS OF THE NATURE COAST IN THE AFTERNOON. RELATIVE HUMIDITY VALUES MAY DROP BELOW 35 PERCENT FOR A COUPLE OF HOURS WHICH COULD BRING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...FIRE WEATHER IMPACT... DRY AIR REMAINS IN PLACE THROUGH SATURDAY WITH RELATIVE HUMIDITY VALUES AGAIN DROPPING TO AROUND 35 PERCENT IN THE AFTERNOON HOURS OVER NORTHERN PORTIONS OF THE NATURE COAST. THEN ON SUNDAY AND BEYOND THERE WILL BE A MODERATE RECOVERY IN LOW LEVEL MOISTURE WITH NO OTHER SIGNIFICANT HAZARDS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 22
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.